Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Antibiotic induced Diarrhoea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   Hello?
Doctor :   Hi
Doctor :  
How can I help you?
User :   I've been on antibiotics for about 10 days and have had dierhea (i can't spell that worth anything) the whole time. I went back in a couple of days ago and they told me to rest and do clear liquids and bland food... but it hasn't improved at all. Should I seek a second opinion on what's going on? I know it's a side effect of the antibiotic I'm taking, but there's no releif and it's very painful all around.
Doctor :  
let me read it
Doctor :  
I understand your problem and pain
Doctor :  
Let me help you on this
Doctor :  
May I ask you few questions about the problem and you?
User :   Yes
Doctor :  
What is your age?
User :   44
Doctor :  
What was the first problem that started?
Doctor :   why were you put on antibiotiic and do you have a prescription of it ?
User :   Discovered Pneumonia about 2 weeks ago, have been on antibiotics for it for 10 days.
Doctor :  
can you name it?
Doctor :  
User :   Yes I have a prescription. It's Levaquin.
Doctor :  
Doctor :  
Now wht is the consistency of the stool?
Doctor :  
What is its frequency ?
User :   Gel-like or complete liquid. It has varied in the past two days.
Doctor :  
Were you stopped on the antibiotic
Doctor :  
Actually quinolones can cause diarrhoea but stop when it is stopped administering?
Doctor :   Did you ask the Doctor about it?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor